Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 290, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 8, 2011, 7:53 PM CDT for Harper County, Woods County, Woodward County, Oklahoma. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2011, 7:53 PM CDT (00:53 UTC)
- Expired
- Jun 8, 2011, 9:00 PM CDT
- In force
- 67 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Harper County, OK, Woods County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 103 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 9:10 PM CDT | HAIL 1.75 | 4 W Plainview, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1081 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 2304 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 342 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
156
WUUS54 KOUN 090053
SVROUN
OKC059-151-153-090200-
/O.NEW.KOUN.SV.W.0290.110609T0053Z-110609T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
753 PM CDT WED JUN 8 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HARPER COUNTY IN NORTHWEST OKLAHOMA...
NORTHWESTERN WOODS COUNTY IN NORTHWEST OKLAHOMA...
EXTREME NORTHERN WOODWARD COUNTY IN NORTHWEST OKLAHOMA...
* UNTIL 900 PM CDT
* AT 754 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM 8 MILES EAST OF SELMAN...MOVING NORTH AT 10 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...
* THE SEVERE THUNDERSTORM WILL GENERALLY REMAIN IN RURAL AREAS OF
HARPER...WOODS AND WOODWARD COUNTIES.
LAT...LON 3670 9924 3673 9947 3700 9946 3700 9913
3700 9912
TIME...MOT...LOC 0054Z 188DEG 10KT 3681 9934
$$5 follow-up statements
422
WWUS54 KOUN 090100
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
800 PM CDT WED JUN 8 2011
OKC059-151-153-090200-
/O.CON.KOUN.SV.W.0290.000000T0000Z-110609T0200Z/
WOODWARD OK-HARPER OK-WOODS OK-
800 PM CDT WED JUN 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHWESTERN WOODS...NORTHEASTERN HARPER AND EXTREME NORTHERN
WOODWARD COUNTIES...
AT 800 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 9 MILES EAST OF SELMAN...MOVING NORTH AT 10 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...
* THE SEVERE THUNDERSTORM WILL GENERALLY REMAIN IN RURAL AREAS OF
HARPER...WOODS AND WOODWARD COUNTIES.
LAT...LON 3670 9924 3673 9947 3700 9946 3700 9913
3700 9912
TIME...MOT...LOC 0100Z 188DEG 10KT 3681 9933
$$106
WWUS54 KOUN 090116
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
816 PM CDT WED JUN 8 2011
OKC059-151-153-090200-
/O.CON.KOUN.SV.W.0290.000000T0000Z-110609T0200Z/
WOODWARD OK-HARPER OK-WOODS OK-
816 PM CDT WED JUN 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHWESTERN WOODS...NORTHEASTERN HARPER AND EXTREME NORTHERN
WOODWARD COUNTIES...
AT 816 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 11 MILES EAST OF SELMAN...MOVING NORTH AT 15 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...
* THE SEVERE THUNDERSTORM WILL GENERALLY REMAIN IN RURAL AREAS OF
HARPER...WOODS AND WOODWARD COUNTIES.
LAT...LON 3670 9924 3673 9947 3700 9946 3700 9913
3700 9912
TIME...MOT...LOC 0116Z 192DEG 11KT 3687 9931
$$351
WWUS54 KOUN 090128
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
828 PM CDT WED JUN 8 2011
OKC059-151-153-090200-
/O.CON.KOUN.SV.W.0290.000000T0000Z-110609T0200Z/
WOODWARD OK-HARPER OK-WOODS OK-
828 PM CDT WED JUN 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHWESTERN WOODS...NORTHEASTERN HARPER AND EXTREME NORTHERN
WOODWARD COUNTIES...
AT 829 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 6 MILES EAST OF SELMAN...MOVING NORTHEAST AT 15 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF BASEBALLS...
WIND GUSTS TO 60 MPH...
* THE SEVERE THUNDERSTORM WILL GENERALLY REMAIN IN RURAL AREAS OF
HARPER...WOODS AND WOODWARD COUNTIES.
LAT...LON 3670 9924 3673 9947 3700 9946 3700 9913
3700 9912
TIME...MOT...LOC 0129Z 206DEG 14KT 3685 9936
$$095
WWUS54 KOUN 090145
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
845 PM CDT WED JUN 8 2011
OKC059-151-153-090200-
/O.CON.KOUN.SV.W.0290.000000T0000Z-110609T0200Z/
WOODWARD OK-HARPER OK-WOODS OK-
845 PM CDT WED JUN 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHWESTERN WOODS...NORTHEASTERN HARPER AND EXTREME NORTHERN
WOODWARD COUNTIES...
AT 846 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 9 MILES EAST OF SELMAN...MOVING NORTHEAST AT 10 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...
* THE SEVERE THUNDERSTORM WILL GENERALLY REMAIN IN RURAL AREAS OF
HARPER...WOODS AND WOODWARD COUNTIES.
LAT...LON 3670 9924 3673 9947 3700 9946 3700 9913
3700 9912
TIME...MOT...LOC 0146Z 212DEG 7KT 3684 9934
$$433
WWUS54 KOUN 090158
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
858 PM CDT WED JUN 8 2011
OKC059-151-153-090206-
/O.EXP.KOUN.SV.W.0290.000000T0000Z-110609T0200Z/
WOODWARD OK-HARPER OK-WOODS OK-
858 PM CDT WED JUN 8 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WOODS...
NORTHEASTERN HARPER AND EXTREME NORTHERN WOODWARD COUNTIES WILL
EXPIRE AT 900 PM CDT...
THE STORM HAS WEAKENED... BUT HAIL TO NEAR QUARTER SIZE WILL
CONTINUE TO BE POSSIBLE EAST OF SELMAN. THE STORM IS EXPECTED TO
CONTINUE TO WEAKEN AS THE SUN SETS.
LAT...LON 3670 9924 3673 9947 3700 9946 3700 9913
3700 9912
TIME...MOT...LOC 0156Z 212DEG 7KT 3686 9933
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 6:46 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 8, 6:46 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
646 PM CDT WED JUN 8 2011
.AVIATION...
/00Z TAFS/ DEVELOPING SHOWERS/TSTMS IN FAR WESTERN OK WILL CARRY
AN ISOLATED THREAT OF VERY STRONG WIND GUSTS THIS AFTERNOON AND
EVENING. THERE IS A REMOTE POSSIBILITY OF STRONG WIND GUSTS AT
KGAG/KWWR... WITH AN EVEN SMALLER POSSIBILITY AT KCSM/KHBR.
SHOWERS/TSTMS ARE EXPECTED TO DISSIPATE BY 03Z. OTHERWISE....VFR
CONDITIONS ARE EXPECTED AT ALL TERMINALS THROUGH 00Z FRIDAY.
&&
.PREV DISCUSSION... /ISSUED 354 PM CDT WED JUN 8 2011/
DISCUSSION...
A DRYLINE ACROSS THE TEXAS PANHANDLE MAY PROVIDE SUFFICIENT
LOW/MID-LEVEL CONVERGENCE TO INITIATE A FEW THUNDERSTORMS LATE
THIS AFTERNOON INTO THIS EVENING. IF THIS HAPPENS...THE STORMS
WOULD THEN MOVE NORTHEAST INTO THE NORTHWEST PARTS OF
OKLAHOMA...AND WOULD POSE A SIGNIFICANT RISK OF DOWNBURST WINDS.
IF ANY STORMS DO DEVELOP...THEY SHOULD DIMINISH FAIRLY QUICKLY
AFTER SUNSET.
A COLD FRONT IS FORECAST TO HOVER ALONG THE KANSAS/OKLAHOMA BORDER
AREA TOMORROW...BEFORE FINALLY ADVANCING SOUTHEAST INTO OKLAHOMA.
A FAIR AMOUNT OF UNCERTAINTY REMAINS REGARDING THE SOUTHERN LIMIT
OF THE FRONTAL ADVANCE. THIS LIKEWISE RESULTS IN UNCERTAINTY
REGARDING RAIN CHANCES...TEMPERATURES...AND WINDS...PARTICULARLY
ACROSS SOUTHWEST...CENTRAL...AND NORTH-CENTRAL OKLAHOMA. AREAS TO
THE NORTH AND SOUTH OF THIS ZONE SHOULD BE MORE CLEAR-CUT.
TOWARD THE END OF THE WEEKEND...THE FRONT IS LIKELY TO HAVE
EXITED OUR FORECAST AREA TO THE NORTH...RESUMING THE CURRENT HOT
SPELL TO THOSE AREAS THAT MANAGE TO GET A BREAK ON FRIDAY AND
SATURDAY.
BOTH THE GFS AND ECMWF SUGGEST A FAIRLY STRONG...FOR MID-
JUNE...SHORTWAVE TROUGH AFFECTING THE SOUTHERN PLAINS ABOUT
TUESDAY OR WEDNESDAY OF NEXT WEEK. IF THIS COMES TO PASS...IT WILL
BRING ANOTHER CHANCE FOR SIGNIFICANT PRECIPITATION AND ANOTHER
BREAK FROM THE HEAT...AT LEAST TO THE CENTRAL AND NORTHERN PARTS
OF OUR FORECAST AREA. THE RED RIVER REGION SHOULD SEE MORE OR LESS
THE SAME WEATHER FROM NOW THROUGH AT LEAST THE MIDDLE OF NEXT WEEK.
A RED FLAG WARNING REMAINS IN EFFECT THROUGH 8 PM...ALTHOUGH IT IS
QUITE MARGINAL. THE STRONGER WINDS ARE EAST OF THE VERY DRY AREAS.
A SIMILAR SCENARIO IS EXPECTED TOMORROW...ALTHOUGH EVEN MORE
SEPARATION IS LIKELY. AS A RESULT...WE WILL NOT INCLUDE A FIRE
WEATHER WATCH AT THIS TIME. LATER SHIFTS WILL NEED TO MONITOR
FORECAST TRENDS IN THE MODELS IN CASE THERE IS AN INCREASE IN THE
CHANCES THAT THE STRONGER WINDS WILL COINCIDE WITH LOW HUMIDITIES.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 72 94 71 97 / 10 10 20 10
HOBART OK 76 100 74 98 / 10 20 20 20
WICHITA FALLS TX 75 100 74 103 / 10 10 10 10
GAGE OK 70 100 63 89 / 20 10 20 10
PONCA CITY OK 77 95 72 93 / 10 10 30 20
DURANT OK 72 94 72 94 / 0 10 10 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR OKZ005-006-
009>011-014>016-021-022.
TX...NONE.
&&
24/03/03Hazardous weather outlook, Jun 8, 11:47 AM CDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1147 AM CDT WED JUN 8 2011
OKZ004>048-050>052-TXZ083>090-091000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1147 AM CDT WED JUN 8 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE STORMS FOR PARTS OF NORTHERN
OKLAHOMA THROUGH THIS EVENING.
LOCATION...
THE SLIGHT RISK AREA IS WEST AND NORTH OF A LINE FROM ARNETT AND
TALOGA... TO FAIRVIEW AND MEDFORD OKLAHOMA.
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS IS BETWEEN 3 PM AND 10 PM.
IMPACTS...
WIND GUSTS TO 65 MPH AND HAIL TO THE SIZE OF QUARTERS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM LATE THIS
AFTERNOON THROUGH THIS EVENING.
DISCUSSION...
A WEAK COLD FRONT WILL MOVE INTO NORTHWEST OKLAHOMA THIS AFTERNOON
AND EVENTUALLY STALL. WITH HEATING AND CONVERGENCE ALONG THE
FRONT... ENOUGH LIFT MAY BE AVAILABLE TO PRODUCE SOME SHOWERS AND
THUNDERSTORMS. IF STORMS DEVELOP... STRONG DOWNBURST WIND GUSTS WILL
BE POSSIBLE. HEAVY DOWNPOURS AND CLOUD TO GROUND LIGHTNING WILL
ALSO BE A CONCERN.
FURTHER SOUTH IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... STRONG
SURFACE HEATING MAY PROVIDE ENOUGH LIFT FOR A FEW ISOLATED STORMS TO
DEVELOP. THE CHANCES IN THIS AREA ARE LESS THAN THOSE NEAR THE
FRONT. HOWEVER... IF STORMS DO DEVELOP... STRONG DOWNBURST WINDS
WILL ALSO BE A CONCERN.
THE CHANCES FOR SHOWERS AND THUNDERSTORMS WILL END THIS EVENING DUE
TO THE LOSS OF HEATING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY JUNE 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...20 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...40 PERCENT.
OTHER HAZARDOUS WEATHER...
EXTREME WILDFIRE POTENTIAL EXISTS THROUGH EARLY EVENING IN PARTS OF
NORTHWEST AND WEST-CENTRAL OKLAHOMA. A RED FLAG WARNING IS IN EFFECT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
A WEAK FRONT WILL APPROACH NORTHERN OKLAHOMA THURSDAY. THERE IS A
CHANCE FOR THUNDERSTORMS NEAR THE FRONT LATE THURSDAY INTO SATURDAY.
A FEW ISOLATED SEVERE STORMS CANNOT BE RULED OUT.
OTHER HAZARDOUS WEATHER...
WILDFIRE POTENTIAL WILL BE VERY HIGH OR EXTREME THURSDAY IN
WESTERN OKLAHOMA.
THE NEXT HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM THURSDAY.
MAXWELLIn the hours before
Special weather statement, Jun 8, 6:29 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
629 PM CDT WED JUN 8 2011
OKZ021-033-090000-
BECKHAM OK-HARMON OK-
629 PM CDT WED JUN 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM AND HARMON COUNTIES.
AT 628 PM CDT...A LINE OF DEVELOPING HIGH BASED SHOWERS WAS LOCATED
FROM 9 MILES WEST OF MADGE TO 12 MILES SOUTHWEST OF DODSON...MOVING
NORTHEAST AT 15 MPH. THESE SHOWERS MAY MOVE INTO HARMON COUNTY BY 6
PM. STRONG WIND GUSTS MAY BE EXPECTED WITH ANY SHOWER OR
THUNDERSTORM THIS AFTERNOON AND THIS EVENING.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3483 10000 3505 10001 3511 9992 3478 10000
3477 9999 3477 10000 3483 10001Special weather statement, Jun 8, 6:54 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
654 PM CDT WED JUN 8 2011
OKZ004-005-010-090030-
WOODWARD OK-HARPER OK-WOODS OK-
654 PM CDT WED JUN 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARPER...WOODS AND WOODWARD
COUNTIES.
AT 653 PM CDT...A LINE OF HIGH BASED SHOWERS WAS LOCATED FROM 5
MILES NORTHWEST OF CAMP HOUSTON TO 6 MILES NORTHEAST OF FORT
SUPPLY...MOVING NORTHEAST AT 20 MPH. STRONG WIND GUSTS WILL BE
POSSIBLE FROM ANY SHOWER OR THUNDERSTORM FORMING THIS AFTERNOON OR
THIS EVENING.
HAZARDS INCLUDE...
SMALL HAIL...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3699 9897 3672 9927 3650 9961 3689 9918
3701 9900Special weather statement, Jun 8, 6:59 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
659 PM CDT WED JUN 8 2011
OKZ021-033-034-TXZ083-084-090030-
BECKHAM OK-GREER OK-HARMON OK-HARDEMAN TX-FOARD TX-
659 PM CDT WED JUN 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...FOARD...GREER...
HARDEMAN AND HARMON COUNTIES.
AT 658 PM CDT...A LINE OF HIGH BASED SHOWERS AND THUNDERSTORMS WAS
LOCATED FROM 6 MILES NORTH OF MADGE TO 17 MILES WEST OF
GOODLETT...MOVING NORTHEAST AT 15 MPH. VERY STRONG WIND GUSTS WILL
BE POSSIBLE BENEATH ANY SHOWER OR THUNDERSTORM THIS EVENING.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3423 10006 3424 10004 3424 10001 3426 10000
3503 10000 3518 9964 3450 9977 3450 9982
3444 9978 3406 9984 3409 10007Special weather statement, Jun 8, 7:28 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
728 PM CDT WED JUN 8 2011
OKZ004-005-010-090100-
WOODWARD OK-HARPER OK-WOODS OK-
728 PM CDT WED JUN 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARPER...WOODS AND WOODWARD
COUNTIES.
AT 727 PM CDT...A LINE OF HIGH BASED THUNDERSTORMS WAS LOCATED FROM
16 MILES NORTHEAST OF CAMP HOUSTON TO 12 MILES SOUTHWEST OF CAMP
HOUSTON...MOVING NORTHEAST AT 20 MPH. STRONG WIND GUSTS MAY BE
EXPECTED FROM ANY SHOWER OR THUNDERSTORM THIS EVENING.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3700 9898 3700 9888 3699 9888 3679 9909
3661 9946 3701 9903 3700 9899Special weather statement, Jun 8, 7:31 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
731 PM CDT WED JUN 8 2011
OKZ033-034-036-TXZ083-084-090100-
JACKSON OK-GREER OK-HARMON OK-HARDEMAN TX-FOARD TX-
731 PM CDT WED JUN 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD...GREER...HARDEMAN...
HARMON AND JACKSON COUNTIES.
AT 731 PM CDT...A LINE OF HIGH BASED SHOWERS AND THUNDERSTORMS WAS
LOCATED FROM MCKNIGHT TO 9 MILES WEST OF GOODLETT...MOVING NORTHEAST
AT 20 MPH. STRONG WIND GUSTS WILL BE POSSIBLE FROM ANY SHOWER OR
THUNDERSTORM THIS EVENING.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
LAT...LON 3424 10004 3424 10001 3426 10000 3470 10001
3484 9998 3485 9963 3419 9974 3418 10006
3423 10006Local storm report, Jun 8, 7:51 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
751 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST 5 E HOLLIS 34.69N 99.83W
06/08/2011 M63 MPH HARMON OK CO-OP OBSERVER
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:09 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 66 min |
| Jun 8, 7:28 PM CDT | Special Weather Statement | OUN | Woods | 32 min |
| Jun 8, 7:31 PM CDT | Special Weather Statement | OUN | Harmon | 29 min |
| Jun 8, 7:34 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 41 min |
| Jun 8, 8:08 PM CDT | Special Weather Statement | OUN | Jackson | 37 min |
| Jun 8, 8:43 PM CDT | Special Weather Statement | OUN | Jackson, Kiowa | 32 min |
| Jun 8, 8:53 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 52 min |
| Jun 8, 9:00 PM CDT | Special Weather Statement | OUN | Harper | 30 min |
| Jun 8, 9:08 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 41 min |
| Jun 8, 9:13 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 62 min |
| Jun 8, 9:45 PM CDT | Special Weather Statement | OUN | Kiowa | 30 min |
| Jun 8, 9:54 PM CDT | Special Weather Statement | OUN | Alfalfa | 36 min |
| Jun 8, 10:21 PM CDT | Special Weather Statement | OUN | Tillman | 39 min |
| Jun 8, 10:26 PM CDT | Special Weather Statement | OUN | Alfalfa | 34 min |
| Jun 8, 11:03 PM CDT | Special Weather Statement | OUN | Greer, Jackson, Kiowa, Tillman | 57 min |
| Jun 9, 5:52 PM CDT | Special Weather Statement | OUN | Roger Mills | 23 min |
| Jun 9, 6:06 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 39 min |
| Jun 9, 6:42 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 48 min |
| Jun 9, 6:46 PM CDT | Special Weather Statement | OUN | Alfalfa | 14 min |
| Jun 9, 6:53 PM CDT | Special Weather Statement | OUN | Alfalfa | 22 min |
| Jun 9, 6:59 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 42 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.